I don't see blurry vision as a side effect of augmentin is that a rare side effect should I worry should I call the doctor
. Ocular side effects have included abnormal vision, blurred vision, conjunctivitis, dry eyes, ... finally but this is rare. Breedlv. What you could do now is call the doctor in the morning or double check with your Pharmacist tonight and see if that is any big problem. Seems more like it's in the class of medication not as much as just Augmentin that is why it is very hard to finally find. But if your still worried I would call the pharmacist and see what he or she says. Good luck
Chuck gave you good advice.
There is some info at eHealth dot me. I cannot use the link.
They have a forum for Augmentin and blurry vision.
Let me know if you can't find it.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2017 • 3 answers
Updated 22 May 2018 • 2 answers
Updated 19 May 2015 • 1 answer
Updated 14 Dec 2017 • 3 answers
Updated 1 Sep 2018 • 1 answer